73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

2yr mark new to site

1 REPLY 1
Kittkatt
Member

Re: 2yr mark new to site

Hi Bluey, welcome to the site - I guess each anniversary we'll all experience a rise in anxiety, won't we? I'm not there yet but can imagine some thundering heart beats til I'm told all is well!
What a lot you have been through! I'm not getting any of those effects from my tamoxifen but I wonder if you posted on the hormone therapy thread whether you might find someone who could help.
Hugs, Kitt
X
Bluerythem
Member

2yr mark new to site

Hey all my bc was diagnosed 14th feb 2013  im just at 2 yr goal were do i start . Firstly Respect to you ladies for sharing and helping  us all x i had rads only and tamoxifen i am currently on plus cilatrapol?  20mg to help hot flushes tho recently 1yr taking 30mg of anti dep due to divorce and mum dying, im now trying to tackle my weight issues i have put on 2 half stone and joined slimming world last week, i have read some threads saying about aches in joints and legs tingiling i to have sore joints more so in the first 15 months after rads,  

as usual check up time is approaching and i pray only 1 more op to get a nipple  and no more cancer as we all do (the cancer)  tho does anybody have hunger pains and i mean starving  at certain times day night on tamoxifen?  Also should i be changing from cilatropal? Ant dep  does this anti dep interfee with tamoxifen? Alsi i have no libido yet as such? Anybody had simaler its getting me down  trying to move forward re build  im so tired and hungry all the time x